MathSciNet Relay Station
MathSciNet bibliographic data
MR2254612 (2007f:35023) 35F25 (35B40 60F99)
Barles, Guy; Roquejoffre, Jean-Michel Ergodic type problems and large time behaviour of unbounded solutions of Hamilton-Jacobi equations. Comm. Partial Differential Equations 31 (2006), no. 7-9, 1209–1225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement